# SDR 95ZZZX2784

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23005250
- Condition: Contaminated
- Location: Engine
- Part time: 10,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A COMPRESSOR CHANGE FOUND WHILE POSITIONING THE COMPRESSOR ON A WORK BENCH, A SMALL WHITE HARD BEAD ROLLED OUT OF THE SCROLL DISCHARGE TUBE.  THE COMPRESSOR SCROLL WAS BORESCOPED TO CHECK FOR ANY MORE BEADS WHICH MAY HAVE BEEN LODGED IN THE SCROLL.  NO FURTHER BEADS WERE NOTED.
